# SDR 2007FA0000362

- Difficulty date: April 19, 2007
- Submitted: April 30, 2007
- Operation: General aviation
- Aircraft: N413EB
- Make and model: Cessna 172RG
- Aircraft serial: 172RG0113
- Engine: Lyc O360*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Powerpack
- Part number: 98811281
- Part serial: AHM3033
- Condition: Misrepaired
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSTALLED A NEWLY OVERHAULED COMPLETE HYDRAULIC POWER PACK UNIT AS RECEIVED.  AFTER INSTALLING THE UNIT IN THE AIRCRAFT AND PERFORMING A RETRACT TEST THE NEW OVERHAULED GEAR MOTOR WAS JERKY AND ACTING LIKE IT WAS SHORTING OUT.  REMOVED MOTOR AND INSTALLED ANOTHER NEW OVERHAULED MOTOR AND SYSTEM WORKED FINE.  (K)
